It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-11-2003, 08:32 AM   #1
Member
 
Join Date: Feb 2003
Location: NJ
Posts: 83
newgirl HB User
Post Upping Accutane Question

For those of you who have been on or are currently taking accutane, can you please tell me your experience.

I was prescribed 40mgs of accutane the 1st month, and just started 60mgs 4 days ago for the 2nd month, and my derm will be upping the dosage to 80mgs for the last 3 months.

I am wondering if the breakout gets more intense every time the dosage is upped, or if it just starts drying you up a lot faster.

Any input would be much appreciated! Thanks in advance!

 
Sponsors Lightbulb
   
Old 03-11-2003, 11:33 AM   #2
Member
 
Join Date: Feb 2003
Location: NJ
Posts: 83
newgirl HB User
Post

Anyone?

 
Sponsors Lightbulb
   
Old 03-11-2003, 11:49 AM   #3
Junior Member
 
Join Date: Jul 2002
Location: Finland
Posts: 22
Rubberduck111 HB User
Post

There are thousands of replies and topics about this subject. Try searching them via the search-engine of this site. Read about my experiences by searching my nickname.

 
Old 03-11-2003, 02:30 PM   #4
Newbie
 
Join Date: Oct 2002
Posts: 4
Georgia Mom HB User
Post

One thing I have learned from this board is that when it comes to Accutane (or just about any acne treatment), every individual is different! Some people clear up immediately on Accutane, some need all five months, some have initial breakouts, some never do, some dry up horribly and have other side effects, some breeze right through the treatment. My only advice to you: unless you have severe problems with Accutane, just stick with it. My daughter had her dosage upped several times. She is now finishing her treatment at 100 mgs per day. She had a horrible initial breakout almost immediately and it lasted four months, and she even needed an extra month on Accutane, but it has been worth it. Her face is almost completely clear. But this was her reaction. Like I said, everyone reacts differently so what happened to her may not necessarily happen to you.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Upping Paxil Dosage Roly Anxiety 3 07-28-2008 04:01 PM
accutane questions tony1776 Acne 6 06-18-2005 02:56 PM
Month 2 on Accutane: Upping Dosage Michelle2175 Acne 0 02-03-2005 01:59 PM
Question for Accutane Users harmony6 Acne 6 01-20-2005 04:45 PM
Just took my last Pill of Accutane, Help Plz! Accutane Dude Acne 4 08-19-2004 03:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!